Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 44, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 9:26 PM CDT for 8 counties in Wisconsin. It was in force for 49 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2017, 9:26 PM CDT (02:26 UTC)
- Expired
- May 17, 2017, 10:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calumet County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 9:30 PM CDT | TSTM WND GST 35 | Stevens Point, WI | MEASURED 35 MPH SUSTAINED WINDS. CORNER OF HWY HH AND 51. |
| May 17, 9:30 PM CDT | TSTM WND GST 41 | Plover, WI | |
| May 17, 9:37 PM CDT | TSTM WND DMG | 2 S Waupaca, WI | TREES AND POWER LINES DOWN |
| May 17, 9:42 PM CDT | TSTM WND GST 49 | Waupaca, WI | |
| May 17, 9:48 PM CDT | TSTM WND DMG | Manawa, WI | TREES AND POWER LINES DOWN |
| May 17, 9:54 PM CDT | TSTM WND GST 58 | New London, WI | NO DAMAGE NOTED. TIME ESTIMATED. |
| May 17, 9:55 PM CDT | TSTM WND GST 42 | New London, WI | REPORT FROM WBAY WEATHERBUG SITE. |
| May 17, 10:00 PM CDT | TSTM WND DMG | 3 N Eureka, WI | ONE TREE DOWN EAST OF HWY K AND BANNER HILL ROAD. TIME ESTIMATED. |
| May 17, 10:00 PM CDT | TSTM WND DMG | Shiocton, WI | COUPLE REPORTS OF WIRES DOWN |
| May 17, 10:02 PM CDT | TSTM WND DMG | Clintonville, WI | TREES AND POWER LINES DOWN |
| May 17, 10:03 PM CDT | TSTM WND GST 50 | Marion, WI | |
| May 17, 10:05 PM CDT | TSTM WND GST 50 | Clintonville, WI | ESTIMATED WIND GUST. |
| May 17, 10:05 PM CDT | TSTM WND GST 61 | Appleton, WI | |
| May 17, 10:08 PM CDT | TSTM WND GST 40 | S Shiocton, WI | ALSO NOTICED POWER LINE FLASH TO THE SW SHORTLY BEFORE MEASURING THE GUST. |
| May 17, 10:12 PM CDT | TSTM WND DMG | Nichols, WI | COUPLE REPORTS OF WIRES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 483 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.7
The text
As transmitted.
706
WUUS53 KGRB 180226
SVRGRB
WIC015-073-087-097-115-135-137-139-180315-
/O.NEW.KGRB.SV.W.0044.170518T0226Z-170518T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
926 PM CDT WED MAY 17 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Portage County in central Wisconsin...
Eastern Marathon County in central Wisconsin...
Western Calumet County in east central Wisconsin...
Winnebago County in east central Wisconsin...
Eastern Waushara County in central Wisconsin...
Waupaca County in northeastern Wisconsin...
Outagamie County in northeastern Wisconsin...
Shawano County in northeastern Wisconsin...
* Until 1015 PM CDT.
* At 925 PM CDT, severe thunderstorms were located along a line
extending from Whiting to 10 miles northeast of Wautoma to near
Princeton to near Waterloo, moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Appleton, Oshkosh, Stevens Point, Shawano, Waupaca, Menasha, Little
Chute, New London, Kimberly and Berlin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.
LAT...LON 4398 8889 4398 8914 4411 8920 4446 8973
4451 8973 4451 8978 4512 8929 4510 8922
4503 8922 4503 8899 4494 8898 4494 8874
4486 8873 4485 8857 4394 8817 4394 8840
4389 8841 4389 8888
TIME...MOT...LOC 0225Z 207DEG 58KT 4448 8956 4418 8916 4391 8904 4315
8893
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
AK3 follow-up statements
029
WWUS53 KGRB 180243
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
943 PM CDT WED MAY 17 2017
WIC015-073-087-097-115-135-137-139-180315-
/O.CON.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Portage WI-Marathon WI-Calumet WI-Winnebago WI-Waushara WI-
Waupaca WI-Outagamie WI-Shawano WI-
943 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN PORTAGE...EASTERN MARATHON...WESTERN CALUMET...
WINNEBAGO...EASTERN WAUSHARA...WAUPACA...OUTAGAMIE AND SHAWANO
COUNTIES...
At 943 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Mosinee to 6 miles south of Randolph
to near Fremont to near Horicon, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Appleton, Oshkosh, Stevens Point, Shawano, Waupaca, Menasha, Little
Chute, New London, Kimberly and Clintonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.
LAT...LON 4398 8890 4423 8913 4445 8933 4458 8972
4512 8929 4510 8922 4503 8922 4503 8899
4494 8898 4494 8874 4486 8873 4485 8857
4394 8817 4394 8840 4389 8841 4389 8888
4398 8889
TIME...MOT...LOC 0243Z 228DEG 56KT 4476 8954 4448 8909 4421 8884 4351
8865
HAIL...0.88IN
WIND...70MPH
$$
EB819
WWUS53 KGRB 180253
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
953 PM CDT WED MAY 17 2017
WIC137-180303-
/O.CAN.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Waushara WI-
953 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.
LAT...LON 4390 8876 4408 8877 4417 8889 4424 8889
4425 8898 4456 8920 4469 8963 4512 8929
4510 8922 4503 8922 4503 8899 4494 8898
4494 8874 4486 8873 4485 8857 4394 8817
4394 8840 4389 8841
TIME...MOT...LOC 0253Z 207DEG 58KT 4488 8946 4460 8901 4433 8876 4363
8857
$$
WIC015-073-087-097-115-135-139-180315-
/O.CON.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Portage WI-Marathon WI-Calumet WI-Winnebago WI-Waupaca WI-
Outagamie WI-Shawano WI-
953 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN PORTAGE...EASTERN MARATHON...WESTERN CALUMET...
WINNEBAGO...WAUPACA...OUTAGAMIE AND SHAWANO COUNTIES...
At 953 PM CDT, severe thunderstorms were located along a line
extending from near Weston to near Randolph to near New London to
near Oakfield, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Appleton, Oshkosh, Shawano, Waupaca, Menasha, Little Chute, New
London, Kimberly, Clintonville and Randolph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.
LAT...LON 4390 8876 4408 8877 4417 8889 4424 8889
4425 8898 4456 8920 4469 8963 4512 8929
4510 8922 4503 8922 4503 8899 4494 8898
4494 8874 4486 8873 4485 8857 4394 8817
4394 8840 4389 8841
TIME...MOT...LOC 0253Z 207DEG 58KT 4488 8946 4460 8901 4433 8876 4363
8857
HAIL...<.75IN
WIND...60MPH
$$
Kieckbusch911
WWUS53 KGRB 180316
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1016 PM CDT WED MAY 17 2017
WIC015-073-087-097-115-135-139-180324-
/O.EXP.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Portage WI-Marathon WI-Calumet WI-Winnebago WI-Waupaca WI-
Outagamie WI-Shawano WI-
1016 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE...EASTERN
MARATHON...WESTERN CALUMET...WINNEBAGO...WAUPACA...OUTAGAMIE AND
SHAWANO COUNTIES WILL EXPIRE AT 1015 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. Please refer to the
new severe thunderstorm warning that was just issued for much of
east central and northeast Wisconsin.
A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.
LAT...LON 4390 8876 4408 8877 4417 8889 4424 8889
4425 8898 4456 8920 4469 8963 4512 8929
4510 8922 4503 8922 4503 8899 4494 8898
4494 8874 4486 8873 4485 8857 4394 8817
4394 8840 4389 8841
TIME...MOT...LOC 0314Z 207DEG 58KT 4516 8926 4488 8881 4461 8856 4391
8837
$$
KieckbuschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 8:57 PM CDT, 29 minutes earlier.
Area forecast discussion, May 17, 8:57 PM CDT, 29 minutes before
Area Forecast Discussion...UPDATED National Weather Service Green Bay WI 857 PM CDT Wed May 17 2017 New Information added to update section .UPDATE... Issued at 851 PM CDT Wed May 17 2017 Severe risk is about to spread into east-central Wisconsin as large, mature MCS races ENE into the area. The system produced widespread wind damage over SW WI within the past few hours. Extended WW233 to the lake, and to 06Z to cover the situation. Primary risk will be of damaging winds, though there is still the possibility of QLCS tornadoes. UPDATE Issued at 807 PM CDT Wed May 17 2017 Perhaps the severe threat for east-central Wisconsin is becoming a little clearer. Although small cells were now developing south of the main line moving through central Wisconsin, it appears the main threat will be with the arrival of the QLCS racing NE out of SW WI. In addition, strong gradient winds due to mixing have been edging closer to the southern part of the forecast area (G44 at FLD). Main threat will be wind. UPDATE Issued at 708 PM CDT Wed May 17 2017 Severe threat continues to gradually evolve across the area. Although it will be moving out of the strongest instability, the line over central Wisconsin is likely to maintain its intensity as it surges into north-central Wisconsin during the evening. The specifics of the evolution of the severe threat in eastern Wisconsin is a little more unclear. The line in central Wisconsin could build southeast and merge with the small cluster of storms now entering southeast Wisconsin. It is also possible it may take until the QLCS racing northeast from Iowa arrives in the area later this evening. But given the intense QG forcing (at least for May) continuing to bear down on the area from the southwest (in advance of intense negatively-tilted shortwave ejecting across Iowa), it is likely convection will affect the area at some point. Assuming storms develop over eastern Wisconsin, there appears to be sufficient shear and instability for them to pose a severe threat. && .SHORT TERM...Tonight and Thursday Issued at 242 PM CDT Wed May 17 2017 A low pressure system, clearly seen spinning across the Missouri Valley, will continue moving northeast towards northern Wisconsin this afternoon and is forecast to be over the forecast area late tonight and early Thursday morning. As this system tracks towards the area instability will increase precipitously this afternoon and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An 18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is expected to rise as surface temperatures rise to around 80 this afternoon. In addition to the instability 0-6 km bulk shear values are expected to increase to around 50 knots. This setup points to an increased severe weather potential for northeast Wisconsin, as noted by the Slight Risk from the SPC convective outlook. The main severe weather threat appears to be winds, as noted by the strong 50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB, and 70 knots noted just above 20k ft agl. In addition to damaging winds, large hail is possible with a fat CAPE profile in the hail growth zone as well as tornadoes given the low level shear noted in the low levels of the RAOB sounding. Models are indicating a very long night in store for the forecast area as several rounds of strong to severe storms track through the forecast area through the overnight hours. Preliminary thoughts are there could be 3 rounds, however there could be more or less based on how the low progresses towards the area tonight and how long the instability can remain in place after sunset. In addition to severe weather, flooding will be a concern across north-central Wisconsin where several rounds of showers and thunderstorms have already passed through yesterday night. However the fast winds noted in the sounding will lead to fast moving storms during this period, keeping the chances for training over any given area rather low. Therefore will hold off on any flood watches for this area at this time. The storms will exit the area late tonight and Thursday morning as the low moves through the area and a cold front brings a cooler, more stable airmass to the region. Temperatures Thursday afternoon are expected to fall behind the cold front despite being the middle of May, a rare event for this time of year. .LONG TERM...Thursday Night Through Wednesday Issued at 242 PM CDT Wed May 17 2017 Very cool conditions expected at the beginning of the period, then temperatures will modify early next week but will remain below normal for the latter half of May. Winds will gradually diminish later Thursday with a frost or freeze expected north and west of the Fox Valley. Conditions across the Fox Valley and lakeshore a little more tricky as winds stay up even late at night. This will more than likely limit the frost potential and keep temperatures from 35 to 39 degrees. Highs on Friday will be very cool with readings only reaching the middle to upper 50s. For Friday night, clouds will be on the increase with chances of rain after midnight. Rain is expected on Saturday into Saturday night as the next system moves across the region. The next chance of rain will be next Tuesday and Wednesday. Below normal temperatures are expected for much of the period. && .AVIATION...for 00Z TAF Issuance Issued at 708 PM CDT Wed May 17 2017 Thunderstorms will be the main aviation forecast issue. Once those pass through later tonight, expect low ceilings and some lower visibilities to push into north-central Wisconsin later tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....Kurimski LONG TERM......Eckberg AVIATION.......Skowronski
Hazardous weather outlook, May 17, 2:08 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 208 PM CDT Wed May 17 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 208 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This afternoon and Tonight There is a slight risk of severe thunderstorms across nearly all of the forecast area. Large hail, damaging winds, and a few tornadoes are possible. The afternoon and early evening hours have the greatest potential for severe storms. The thunderstorms will also produce heavy rain, especially across far northern Wisconsin where local flooding is possible. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A frost or freeze is likely north and west of the Fox Valley Thursday night. Patchy frost is also possible across the Fox Valley as well, but will depend if winds diminish late Thursday night. Thunderstorms are possible Saturday night but it is too early to determine the severe weather threat at this time. There is also the potential for heavy rain Saturday and Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested this afternoon and tonight. LMZ521-522-541>543-181915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 208 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This afternoon and Tonight Increasing south winds and building waves will lead to hazardous conditions in the Lake Michigan waters. There is a also a chance of severe thunderstorms this evening. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday An abrupt wind shift from south to north will take place Thursday during the morning or midday hours. Winds could gust to gale force for a few hours from the north after the wind shift. There is a chance for thunderstorms Saturday night. Winds and waves hazardous to small craft are possible on Thursday. Kurimski/Eckberg
In the hours before
Local storm report, May 17, 8:12 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TSTM WND DMG ATHENS 45.03N 90.08W
05/17/2017 MARATHON WI BROADCAST MEDIA
SEMI TIPPED OVER IN ATHENS AROUND 708 PM. TIME ESTIMATED
BASED ON RADAR.
&&
ECKBERGLocal storm report, May 17, 8:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 4 E WAUPACA 44.34N 88.98W
05/17/2017 M1.00 INCH WAUPACA WI TRAINED SPOTTER
GUSTY WINDS AND HEAVY RAIN ALSO NOTED.
&&
KLBLocal storm report, May 17, 8:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG ANTIGO 45.15N 89.15W
05/17/2017 LANGLADE WI LAW ENFORCEMENT
TREES DOWN IN THE CITY OF ANTIGO.
0812 PM TSTM WND DMG ELCHO 45.43N 89.18W
05/17/2017 LANGLADE WI LAW ENFORCEMENT
TREES DOWN IN ELCHO. TIME ESTIMATED BASED ON RADAR.
&&
ECKBERGLocal storm report, May 17, 8:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
849 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TSTM WND DMG WOODBORO 45.59N 89.55W
05/17/2017 ONEIDA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN. TIME ESTIMATED BASED ON
RADAR.
0816 PM TSTM WND DMG SUGAR CAMP 45.78N 89.30W
05/17/2017 ONEIDA WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
ECKBERGLocal storm report, May 17, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG 2 N BOULDER JUNCTION 46.14N 89.63W
05/17/2017 VILAS WI TRAINED SPOTTER
WINDS THAT TOOK OUT SMALL TO MEDIUM SIZED TREE LIMBS.
ALSO HEAVY RAIN.
&&
KLBLocal storm report, May 17, 9:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
913 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND DMG 1 NW BOULDER JUNCTION 46.12N 89.64W
05/17/2017 VILAS WI TRAINED SPOTTER
ABOUT 15 TO 20 INCH DIAMETER TREES DOWN ON ROADS. SOME
ROADS ARE BLOCKED BY THE TREES. TIME ESTIMATED BY RADAR.
&&
KLBThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:13 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 50 min |
| May 17, 7:44 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon, Oneida | 29 min |
| May 17, 7:59 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca | 61 min |
| May 17, 8:10 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Oneida, Vilas | 37 min |
| May 17, 8:15 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 17, 8:15 PM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 17, 8:22 PM CDT | Special Marine Warning | GRB | 113 min | |
| May 17, 8:37 PM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon, Portage, Wood | 12 hr |
| May 17, 8:39 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette | 31 min |
| May 17, 8:54 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Waushara, Wood | 44 min |
| May 17, 9:01 PM CDT | River Flood Warning | GRB | Wood | 51 hr |
| May 17, 9:03 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Oconto | 16 min |
| May 17, 9:34 PM CDT | Special Marine Warning | GRB | 116 min | |
| May 17, 10:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more | 61 min |
| May 17, 10:29 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marinette, Menominee, Oconto | 28 min |
| May 17, 10:48 PM CDT | Severe Thunderstorm Warning | GRB | Door, Kewaunee | 42 min |
| May 17, 11:20 PM CDT | Special Marine Warning | GRB | 85 min | |
| May 18, 4:01 AM CDT | Gale Warning | GRB | 17 hr | |
| May 18, 4:01 AM CDT | Small Craft Advisory | GRB | 24 hr | |
| May 18, 4:51 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 18, 4:51 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| May 18, 4:51 AM CDT | River Flood Advisory | GRB | Marinette | 36 hr |
| May 18, 5:29 AM CDT | Areal Flood Warning | GRB | Marathon | 12 hr |
| May 18, 6:37 AM CDT | River Flood Warning | GRB | Lincoln | 62 hr |
| May 18, 6:37 AM CDT | River Flood Warning | GRB | Marathon | 4 days |
| May 18, 6:46 AM CDT | River Flood Warning | GRB | Lincoln, Marathon | 62 hr |
| May 18, 7:29 AM CDT | River Flood Warning | GRB | Wood | 27 hr |
| May 18, 9:51 AM CDT | River Flood Warning | GRB | Marathon | 57 hr |
| May 18, 2:50 PM CDT | Frost Advisory | GRB | Marathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more | 17 hr |
| May 18, 2:50 PM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more | 17 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.